# SDR WX0A2020111373601

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 9,089 hours, 4,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 835808
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1A CHECK, 3 EA EPSU BATTERIES FAILED CAPACITY TEST.  REMOVED & REPLACED EPSU BATTERIES, REF AMM 33-51-38-000-002-A & AMM 33-51-38-400-002-A.  ALL OPERATIONS CHECK GOOD AT THIS TIME.
